Couldn't find what you looking for?

TRY OUR SEARCH!

Hi,
i've had a severe arm injury for the last four years, that causes me great pain...i've slowly worked up the ladder of pain pills to control pain, and had currently been taking percocets, but they were the ones with the 650 mg of tylenol...i was having alot of breakthru pain, and my dr didn't want to increase me with the percocets...he said it would be too much tylenol.(i was taking 3/day)..so, he prescribed me the fentanyl patch, 25mcg....and told me that possibly i wouldn't have to take so many of my percocets...the first patch came off before it was supposed to, around 36 hrs, so the instructions said to immediately replace it, which we did.the instructions also said that if there was trouble keeping the patch on, that you could use this bioclusive, transparent wound dressing, which we did...i ended up being on that horrible patch, changing it every 72 hrs, for nine days, and in the course of that nine days, i fell down my steps, was throwing up, and wanting to sleep 24/7....i finally called my dr, and told him, that i didn't think the patch was going to agree with me, and he instructed me to just take it off, that i might be puking my toenails up, but that i needed to remove it....TODAY, is day 6 and i still don't feel well....i notice that it's better than it was...........but i'm still getting weak sweats, upon walking up steps,just being upright seems to be an effort.... and i just simply DON'T FEEL GOOD......how long will this last???....and is there anything i can do, to help myself get thru this???....i'm finding it hard to believe that only using that patch for nine days, that i "still" feel like this.....

Loading...

Hi honey! It sounds like you have had a reaction to the fentanyl! Are you still taking the percocets? If so they can also have the same reactions that you are experiencing right now! So drink as much water as possible and vegetables, and try and get this out of your system! When you change medications sometimes it can be too much for your body and it becomes overwhelmed ESPECIALLY your liver! Take Milk Thistle to cleanse your liver of any impurities - where all the tylenol and drugs go through - thus the worry about bilirubin in your blood - causing yellowness in your eyes and skin! I have to say that I am VERY Impressed with your doctor not wanting to increase your percocets, these can have devestating effects on your body! Controlling pain is a very difficult process to go through - as you have to take addictive medications to control it, then have problems from the addiction!!!! It's a catch 22! So just take it easy and try and get this out of your system, it shouldn't take too much longer! Good luck and health!
Reply

Loading...